MAUDE Adverse Event Report: AURIS HEALTH, INC. MONARCH PLATFORM; BRONCHOSCOPE (FLEXIBLE OR RIGID) AND ACCESSORIES

AURIS HEALTH, INC. MONARCH PLATFORM; BRONCHOSCOPE (FLEXIBLE OR RIGID) AND ACCESSORIES
Model Number MON-000005-01
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hypoxia (1918)
Date of Event 08/04/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that after a successful diagnostic procedure using the monarch bronchoscopy system, the patient reported having hypoxia which is a pre-existing condition that is attributed to medical history of copd.The patient was hospitalized and supplemental oxygen (3l 02) was given and released the following day.No issues were reported regarding the monarch system.Thoughts?.
 
Event or Problem Description
It was reported that after a successful diagnostic procedure using the monarch bronchoscopy system, the patient reported having hypoxia which is a pre-existing condition that is attributed to medical history of copd.The patient was hospitalized and supplemental oxygen (3l 02) was given and released the following day.No issues were reported regarding the monarch system.
 
Additional Manufacturer Narrative
Based on the information available for this complaint, the root cause of the reported event is related to a known and documented inherent risk.The reported event will continue to be monitored through regular complaint trend review.B5 description: it was reported that after a successful diagnostic procedure using the monarch bronchoscopy system, the patient reported having hypoxia which is a pre-existing condition that is attributed to medical history of chronic obstructive pulmonary disease (copd).The patient was hospitalized and supplemental oxygen (3l 02) was given and released the following day.No issues were reported regarding the monarch system.

Brand Name
MONARCH PLATFORM
Common Device Name
BRONCHOSCOPE (FLEXIBLE OR RIGID) AND ACCESSORIES
Manufacturer (Section D)
AURIS HEALTH, INC.
150 shoreline drive
redwood city CA 94065
Manufacturer (Section G)
AURIS HEALTH, INC.
150 shoreline drive
redwood city CA
Manufacturer Contact
andria smith
150 shoreline drive
redwood city, CA 94065
5745510671
MDR Report Key17687075
Report Number3014447948-2023-00020
Device Sequence Number6116774
Product Code EOQ
UDI-Device IdentifierB634MON000005010
UDI-Public+B634MON000005010/16D20210706
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K211493
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/05/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberMON-000005-01
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer10/04/2023
Initial Report FDA Received Date09/05/2023
Supplement Report FDA Received Date10/05/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/06/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age67 YR
Patient SexFemale
Patient EthnicityNon Hispanic
Patient RaceBlack Or African American